Mathematische Annalen

, Volume 272, Issue 4, pp 449–459 | Cite as

Differential inequalities on complete Riemannian manifolds and applications

  • Leon Karp


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Aminov, J.: The exterior dimaeter of an immersed Riemannian manifold. Math. USSR Sborn.21, 449–454 (1973)Google Scholar
  2. 2.
    Andreotti, A., Vesentini: Carleman estimates for the Laplace-Beltrami operator on complex manifolds. Publ. Inst. Hautes Etudes Sci.25, 81–130 (1965)Google Scholar
  3. 3.
    Azencott, R.: Behavior of diffusion semi-groups at infinity., Bull. Sci. Math. France102, 193–240 (1974)Google Scholar
  4. 4.
    Bishop, R., Crittenden, R.: Geometry of manifolds. New York: Academic Press 1964Google Scholar
  5. 5.
    Bombieri, E., Giorgi, Ei Di, Giusti, E.: Minimal cones and the Bernstein problem. Invent. Math.7, 243–268 (1969)Google Scholar
  6. 6.
    Burago, Ju.: On a theorem of J.A. Aminov (in Russian). In: Problems in global geometry. Zap. Naucn. Sem. Leningrad, Otdel. Math. Inst. Steklov45, 53–55 (1974)Google Scholar
  7. 7.
    Cheng, S.Y., Yau, S.T.: Differential equations on Riemannian manifolds and their geometric applications. Comm. Pure Appl. Math.28, 333–354 (1975)Google Scholar
  8. 8.
    Chern, S.S.: The geometry ofG-structures. Bull. Am. Math. Soc.72, 167–219 (1966)Google Scholar
  9. 9.
    Dodziuk, J.: Maximum principle for parabolic inequalities and the heat flow on open manifolds. Indiana Univ. Math.32, 706–716 (1983)Google Scholar
  10. 10.
    Eells, J., Jr., Kobayashi S.: Problems in differential geometry. In: Proceedings of U.S.-Japan Seminar on Differential Geometry, pp. 167–177. Kyoto, 1965Google Scholar
  11. 11.
    Friedman, A.: Partial differential equations of parabolic type. Englewood Cliffs: Prentice-Hall 1969Google Scholar
  12. 12.
    Gaffney, M.P.: The conservation property of the heat equation on Riemannian manifolds. Comm. Pure Appl. Math.12, 1–11 (1959)Google Scholar
  13. 13.
    Greene, R., Wu, H.: Function theory on manifolds which possess a pole. In: Lecture Notes in Mathematics, No. 699. Berlin, Heidelberg, New York: Springer 1979Google Scholar
  14. 14.
    Hasanis, T., Koutroufiotis, D.: Immersions of bounded mean curvature. Arch. Math.33, 170–171 (1979)Google Scholar
  15. 15.
    Hasminskii, R.Z.: Ergodic properties of recurrent diffusion processes. Theor. Appl. Probability Appl.5, 179–196 (1960)Google Scholar
  16. 16.
    Helgason, S.: Differential geometry and symmetric spaces. New York: Academic Press 1962Google Scholar
  17. 17.
    Hiriart-Urruty, J.B.: A short proof of the variational principle for approximate solutions of a minimization problem. Am. Math. Monthly90, 206–207 (1983)Google Scholar
  18. 18.
    Jones, P.: A complete bounded complex submanifolds ofC 3. Proc. Am. Math. Soc.76, 305–306 (1979)Google Scholar
  19. 19.
    Jorge, L.P.deM., Xavier, F.: On the existence of complete bounded minimal surfaces in ℝN. Bol. Soc. Bras. Mat.10, 191–194 (1979)Google Scholar
  20. 20.
    Jorge, L.P.deM., Xavier, F.: An inequality between exterior diameter and mean curvature of bounded immersions. Math. Z.178, 77–82 (1981)Google Scholar
  21. 21.
    Jorge, M., Koutroufiotis, D.: An estimate for the curvature of bounded submanifolds. Am. J. Math.103, 711–725 (1981)Google Scholar
  22. 22.
    Karp, L.: Subharmonic functions on real and complex manifolds. Math. Z.179 535–55 (1982)Google Scholar
  23. 23.
    Karp, L.: Subharmonic functions, harmonic mappings, and isometric immersions. In: Seminar on Differential Geometry, S. T. Yau, ed., pp. 133–142. Princeton: Princeton University Press 1982Google Scholar
  24. 24.
    Karp, L., Li, P.: The heat equation on complete Riemannian manifolds. To appearGoogle Scholar
  25. 25.
    Kobayashi, S., Nomizu, K.: Foundations of differential geometry, Vol. II. New York: Interscience 1969Google Scholar
  26. 26.
    Nash, J.: The embedding problem for Rieman manifolds. Ann. Math.63, 20–63 (1956)Google Scholar
  27. 27.
    Omori, H.: Isometric immersions of Riemannian manifolds. J. Math. Soc. Japan19, 205–214 (1967)Google Scholar
  28. 28.
    O'Neill, B.: Immersions of manifolds of nonpositive curvature. Proc. Amer. Math. Soc.11, 132–134 (1960)Google Scholar
  29. 29.
    Simons, J.: Minimal varieties in Riemannian manifolds. Ann. Math.88, 62–105 (1968)Google Scholar
  30. 30.
    Siu, Y.T., Yau, S.T.: Complete Kähler manifolds with nonpositive curvature of faster than quadratic decay. Ann. Math.105, 225–264 (1977)Google Scholar
  31. 31.
    Yau, S.T.: Harmonic functions on complete Riemannian manifolds Comm. Pure Appl. Math.28, 201–228 (1975)Google Scholar
  32. 32.
    Yau, S.T.: Some function theoretic properties of complete Riemannian manifolds and their applications to geometry. Indiana Univ. Math. J.25, 659–670 (1976)Google Scholar
  33. 33.
    Yau, S.T.: A general Schwarz lemman for Kähler manifolds. Am. J. Math.100, 197–203 (1978)Google Scholar
  34. 34.
    Yau, S.T., ed.: Seminar on differential geometry. Princeton: Princeton University Press 1982Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Leon Karp
    • 1
  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA

Personalised recommendations